# SDR UIEA2020121402556

- Difficulty date: December 12, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,158 hours, 23,594 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284E
- Part serial: 2716
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RESISTANCE ON CONN D10966P ON R IDG.  R IDG DISCONNECT, PER DDG 24-00-01-01.  TRANSFERRED TO MDDR 139461, CAT B DUE 16DEC20.  PLACARD INSTALLED.  ER RESTRICTED, DISPATCH NOTIFIED.  PERFORMED T/S FIM 24-20 TASK 804 FOR MESSAGE ON BPCU CT LOOP GROUND, FOUND POINT A AT D2568 PIN D13 SHORT TO GROUND THRU IDG TO D2568 PIN D13.  MDDR REMAINS OPEN.  PLEASE REF LP 1262464 ITEM M10 AND 1262466 ITEM 18 FOR PREVIOUS BUT PVS P/S.  FOUND R GCU INOPERABLE.  R & R PER AMM 24-22-02.  OPERATIONS CHECK NORMAL.  MCC NOTIFIED PLACARD REMOVED THIS CLEARS MDDR 139461.
